# SDR REXA96013

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327PX
- Make and model: Saab SF340A
- Aircraft serial: 340A059
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Broken Wire
- Location: Lt Engine
- Part time: 24,362 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LEFT TAIL PIPE 'HOT' LIGHT (CAPTION) ON DURING CLIMB-OUT.  SHUT ENGINE DOWN AND RETURNED RAMP.  LIGHT WAS ON WHOLE WAY BACK.  REPLACED BROKEN WIRE ON LEFT ENGINE TAIL PIPE SPOT DETECTOR CANNON PLUG.  AIRCRAFT OK FOR SERVICE.  (M)
